MAUDE Adverse Event Report: COVIDIEN 1ML TB SYRINGE REGULAR LUER RP; SYRINGE, PISTON

COVIDIEN 1ML TB SYRINGE REGULAR LUER RP; SYRINGE, PISTON
Model Number 8881501400
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported when the syringe plunger is pulled back, it cannot be depressed afterwards to give injection.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record review of the reported lot confirmed that the product was produced accomplishing quality requirements and released according to established procedures.The manufacturing site received six samples with this customer report.Three of the samples were packaged and three were unpackaged.A complete investigation was performed including a visual inspection to the quality inspection standard was conducted and nothing appeared to be out of specification.The lab performed plunger activation force testing on all six syringe samples received.All six samples passed the plunger movement force testing with results that ranged from 0.58 ¿ 0.86 lbf.The specification limit for the plunger movement force testing is nmt 1.12 lbf, therefore all results are well within specifications.Leak testing was performed.The leak test is conducted to verify the syringe draws, holds, and expels fluid properly by inserting the syringe into a rubber block for resistance.All six syringes passed the leak testing.Process controls are in place to prevent the occurrence and acceptance of the reported conditions during the molding, printing, assembly, and packaging processes, and to ensure components and finished product that meet all quality inspection standards during the syringe assembly processes.The manufacture of all molded, printed, assembled, and packaged product is conducted within a validated process, inside a controlled manufacturing area.

Brand Name
1ML TB SYRINGE REGULAR LUER RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11516802
Report Number1915484-2021-01222
Device Sequence Number4087897
Product Code FMF
UDI-Device Identifier10884521014053
UDI-Public10884521014053
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881501400
Device Catalogue Number8881501400
Device Lot Number020250X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date05/17/2021
Patient Sequence Number1